MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Model Number DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a falsely elevated cardiac troponin i (ctni) result was obtained on a patient sample on a dimension exl 200 integrated chemistry system.The initial result was not reported to the physician(s).The sample was repeated twice on the same dimension exl 200 integrated chemistry system.The repeat results obtained were lower than the initial result and were considered correct.The repeat result of 0.0073 ng/ml was reported as correct result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely elevated ctni result.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens customer care center (ccc) regarding a falsely elevated cardiac troponin i (ctni) result obtained on a patient sample on a dimension exl 200 integrated chemistry system.Siemens reviewed the luminescent oxygen channeling immunoassay (loci) module data and no malfunctions were identified.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit, the cse inspected the system and examined the sampler, reagent 2 (r2) tubing, syringes, and ultrasonics in diagnostics, and found no issues.Then, the cse replaced the sample probe, r2 probe & tubing, ultrasonic head, and syringe seals, followed by cleaning the r2 wash station, vessel bin, and heterogeneous module (hm) incubation ring and performed decontamination.Next, the cse checked the sample and reagent probe cleaner, confirming it was properly loaded and not expired.Further, the cse verified all related parts and system performance, and the customer ran quality control (qc), which recovered acceptably.Siemens further evaluated the event and determined that the malfunctioned sampler, r2 probes and tubing potentially contributed to the falsely elevated ctni result.The instrument was performing within specifications.No further evaluation of this device is required.

Brand Name
DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Common Device Name
DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
101 silvermine road
registration #: 1226181
brookfield CT 06804
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22060246
Report Number2517506-2025-00080
Device Sequence Number18260034
Product Code JJE
UDI-Device Identifier00842768037214
UDI-Public(01)00842768037214
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Device Catalogue Number10636928
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2025
Initial Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown